PhysiciansCare Ibuprofen 50/Bx, 2 Tablets/Pack
Each order contains one box of ibuprofen. Each box contains 100 tablets of ibuprofen. The tablets are sealed in individual packs of two tablets. PhysiciansCare medications contain the same active ingredients as the leading national brands. These tablets contain 200 milligrams of ibuprofen per tablet. This active ingredient acts as an anti-inflammatory fever reducer and pain reliever. Get temporary relief from headaches, muscular aches, toothaches, minor pain from arthritis, backaches and menstrual cramps. Perfect for standalone first aid or as a refill for a kit. The easy to swallow tablets are packaged in a perforated dispenser box to allow easy access.
Easy to swallow tablets!
- Active Ingredients: Ibuprofen 200 milligrams
- Sold as a box of 50 individually sealed packets of 2 tablets
- Perfect for standalone first aid or as a refill for a kit
- Coated easy to swallow tablets
- SKU: FA90015-002
- Part Description: PhysiciansCare Ibuprofen 50/Bx, 2 Tablets/Pack
- Net Weight: 0.600000
- Net Weight Unit of Measure: LB
- UPC: 73577900158